# SDR RRXA991110

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Cracked
- Location: Bs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK, CABIN, LONG SECTION OF MAIN CARGO SEAL GUARD BUMP RAIL AT STA 210 (EO).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  WELDED CRACKED AREA IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085 WITH APPROVED 8110-3 DATED MAY 21, 1999.
